# SDR QXEA2019052400218

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 42,244 hours, 44,723 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Blowout Panel
- Condition: Not Seated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION UNCONTROLLABLE IN AUTO OR MANUAL MODES. REMOVED FROM SERVICE. FOUND AFT CARGO BAY BLOW OUT PANEL UNSEATED. RESEATED AFT BLOW OUT PANEL.  INSPECTED AFT CARGO DOOR SEAL, NO DEFECTS NOTED. PRESSURIZED AIRCRAFT IAW AMM 21-00-00-863-801. PRESSURIZATION NORMAL. DEPRESSURIZED AIRCRAFT IAW AMM 21-00-00-863-802. DEPRESSURIZATION NORMAL. NO FAULTS SHOWN IN CDS. NO DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
